# SDR NI6R201503060025

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N1386C
- Make and model: Lkheed P2V5F
- Aircraft serial: 128422
- Engine: Wright R3350*
- Engine time: 4,079 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Chip Detector
- Condition: Warning Light
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT RADIAL ENGINE REAR OIL SUMP CHIP DETECTOR LIGHT ILLUMINATED AFTER T/O ON CLIMB AT METO POWER SETTING.  ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO BASE WITH AN UNEVENTFUL LANDING.
